Please use this identifier to cite or link to this item:
Title: Magmatism in the South Sandwich arc
Authors: Leat, PT
Smellie, JL
Larter, RD
Millar, IL
First Published: 2003
Citation: GEOLOGICAL SOCIETY SPECIAL PUBLICATION, 2003 (219), pp. 285-313
DOI Link: 10.1144/GSL.SP.2003.219.01.14
ISSN: 0305-8719
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.